Avatar universal
diabetes
My blood sugar tested high about 6 months ago.  I am having problems with my lower legs and feet.  Sometimes my feet tingle.  

Does this sound like diabetes or pre-diabetes?

I have no other symptoms
Cancel
1 Answers
Page 1 of 1
Avatar universal
How hight was your blood sugar? Was it fasting? Diabetes can cause problems in feet and legs, but need more info to help you...
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
296076 tn?1371338074
Blank
melimeli commented on photo
7 hrs ago
296076 tn?1371338074
Blank
melimeli commented on mhv's status
7 hrs ago
296076 tn?1371338074
Blank
melimeli ANOTHER DAY WITHOUT THE NEW... Comment
10 hrs ago
Diabetes - Type 2 Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Diabetes Answerers
Avatar m tn
Blank
diabetes86
MA
144586 tn?1284669764
Blank
caregiver222